Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Side effect of Levothyroxine 50mcg--belching, feels like something 'stuck'
    avatar
    Anon_963 posted:
    On my 2nd day of this new medication for hypothyroidism! Since taking it this morning, I have been belching 'alot'--like 2 times a minute! I feel that air is in the esophagus or something stuck there. I read where you need to drink a full glass of water with it, as it 'expands'. I read that after I had taken it with probably 1/4 glass of water. But--that was early this morning, and at 4:00 I'm still feeling like something is stuck or moving slowing when I swallow anything and I've been drinking water, had coffee and had breakfast and lunch. So, it's air I assume but wonder if this is a common side effect and will pass after a few days? Anyone here have this happen. Thanks


    Spotlight: Member Stories

    About Me: I'm a wife and a mom. Why I came to WebMD: To become a better informed health consumer. I'm a baby boomer facing the same cha...More

    Helpful Tips

    Try seaweed for hypothyroidism or iodine deficiency
    I have to say, I have not been diagnosed, but have had almost all the symptoms of hypo, both my female relatives have it too. So, I took ... More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.